This forum is an un-mediated, patient-to-patient forum for questions and support regarding herpes issues such as: Herpes symptoms and treatments, causes, diagnosis, and herpes in men, tests, telling your spouse or partner.
I was curious since I have been taking Valtex as a daily suppressive if the classic triggers would not reactivate the virus? Meaning, they say nuts are number 1. Before I was on the pills I am not sure if this was a trigger or not, think stress was my main one, coffee never did a thing. Now being on the pill I am scared to have anything with nuts in it and its driving me crazy worrying about what I eat. Will being on the pill stop these triggers?? I am on Valtrax 1 gram a day. Thanks.
most folks don't have any consistent triggers. the vast majority of folks never have food triggers for genital herpes so no reason to think twice about eating ( other than a good healthy diet! ).
suppressive therapy with valtrex reduces ob's and shedding significantly - it's why we recommend it :) Really, be more surprised when you have recurrences on suppressive therapy, not be worrying about what might cause one :)
I have had the same wonders. I have been taking Valtrex as a suppressive therapy since August 2013 (when I was diagnosed) but my body seems resistant to it because I still get frequent outbreaks. My doctor seems to think there is something going on with my immune system, which has me completely freaked out. I think, maybe Valtrex doesn't work for everyone or maybe I just have a lot of the "outbreak triggers." I'm so frustrated. I just started taking L-LYSINE along with the Valtrex so hopefully that helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.